RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1792–1797 (Mi de2020)  

This article is cited in 2 scientific papers (total in 3 papers)

Ordinary Differential Equations

Contact avoidance problem in differential games with nonlinear controls

E. F. Mishchenko, N. Satimov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (675 kB)

Bibliographic databases:
UDC: 517.934
Received: 24.04.1973

Citation: E. F. Mishchenko, N. Satimov, “Contact avoidance problem in differential games with nonlinear controls”, Differ. Uravn., 9:10 (1973), 1792–1797

Citation in format AMSBIB
\Bibitem{MisSat73}
\by E.~F.~Mishchenko, N.~Satimov
\paper Contact avoidance problem in differential games with nonlinear controls
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1792--1797
\mathnet{http://mi.mathnet.ru/de2020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=337354}
\zmath{https://zbmath.org/?q=an:0276.90080}


Linking options:
  • http://mi.mathnet.ru/eng/de2020
  • http://mi.mathnet.ru/eng/de/v9/i10/p1792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, “On a way to avoid contact in differential games”, Math. USSR-Sb., 28:3 (1976), 339–352  mathnet  crossref  mathscinet  zmath  isi
    2. N. Yu. Satimov, “On the theory of differential games of escape”, Math. USSR-Sb., 32:3 (1977), 371–383  mathnet  crossref  mathscinet  zmath  isi
    3. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:77
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020